# SDR JIKA2013102901

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB3
- Aircraft time: 35,332 hours, 50,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 1143640861
- Part serial: 439D88
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTICED THREE GREEN LIGHTS WERE NOT ILLUMINATED AFTER SELECTING GEAR DOWN.  FLIGHT CREW TRIED TROUBLESHOOTING SYS,   ELECTED TO FOLLOW PROCEDURES FOR MANUAL GEAR EXTENSION.  PILOT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING MAINTENANCE INSPECTED ACFT AND FOUND PC BOARD ON GEAR TIME DELAY PN 114-364086-1, SN 439-D-88 DISCREPANT, R & R PC BOARD WITH NEW UNIT, SN 11140008ICT AND PERFORMED OPS CHECKS IAW MM 32-30-00, SYSTEM CHECKED GOOD.
